Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic stability and instability criteria for some elastic systems by Liapunov's direct method


Author: R. H. Plaut
Journal: Quart. Appl. Math. 29 (1972), 535-540
MSC: Primary 73.35
DOI: https://doi.org/10.1090/qam/421248
MathSciNet review: 421248
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. I. Zubov, Methods of A. M. Lyapunov and their application, Translation prepared under the auspices of the United States Atomic Energy Commission; edited by Leo F. Boron, P. Noordhoff Ltd, Groningen, 1964. MR 0179428
  • [2] A. A. Movchan, The direct method of Liapunov in stability problems of elastic systems, Prikl. Mat. i Mekh. 23, 483-493 (1959); English translation, Appl. Math. and Mech. 3, 686-700 (1959)
  • [3] R. H. Plaut, A study of the dynamic stability of continuous elastic systems by Liapunov's direct method, Rept. No. AM-67-3, College of Engineering, University of California, Berkeley, May 1967
  • [4] Jack K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26 (1969), 39–59. MR 0244582, https://doi.org/10.1016/0022-247X(69)90175-9
  • [5] Marshall Slemrod, Asymptotic behavior of a class of abstract dynamical systems, J. Differential Equations 7 (1970), 584–600. MR 0259291, https://doi.org/10.1016/0022-0396(70)90103-8

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: https://doi.org/10.1090/qam/421248
Article copyright: © Copyright 1972 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website